# SDR KRCX0101AA

- Difficulty date: August 27, 2004
- Submitted: August 27, 2004
- Operation: General aviation
- Aircraft: N1258M
- Make and model: Cessna 337F
- Aircraft serial: 337F01458
- Aircraft time: 2,191 hours
- Engine: Cont IO360C
- Engine time: 2,191 hours
- Propeller: Mcauly D2AF34C302
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Condition: Displaced
- Location: Propeller
- Part time: 2,191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION SAW FINE ALUMINUM POWDER ON ONE BLADE SHANK ON REAR PROP. FOUND SPINNER HAD A LARGE BLISTER CAUSED BY PRESSURE FROM WITHIN. WHEN WE REMOVED THE SPINNER WE SAW THE COUNTERWEIGHT FOR THAT BLADE WAS ADVANCED ABOUT 30 DEGREES IN THE CRUISE DIRECTION BUT BOTH BLADES WERE IN FULL FLAT PITCH. THE ALUMINUM POWDER CAME FROM THE BALANCE WEIGHT ARM RUBBING THE INSIDE OF THE SPINNER. SENT ENTIRE ASSEMBLY TO THE CRS UF2R211L THAT OVERHAULED IT 72.9 HOURS AGO JAN 2003. THE OWNER OF THAT SHOP CLAIMED THE COUNTER WEIGHT CANNOT REACH THE SPINNER. I HAVE EVIDENCE OTHERWISE. THE CRS CORRECTED THE LOOSE COUNTERWEIGHT AND ISSUED A YELLOW TAG WITH THE ORIGINAL SPINNER INSTALLED.
